# SDR AALA20101020AFW01

- Difficulty date: October 20, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,148 hours, 15,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO ACTIVATE ON LEFT NUMBER 2 DOOR EMERGENCY SLIDE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
